Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Two types of locally compact rings


Author: Seth Warner
Journal: Bull. Amer. Math. Soc. 74 (1968), 926-930
DOI: https://doi.org/10.1090/S0002-9904-1968-12089-0
MathSciNet review: 0228553
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ellen Correl, Topologies on quotient fields, Duke Math. J. 35 (1968), 175-178. MR 220711
  • 2. Irving Kaplansky, Topological rings, Amer. J. Math. 69 (1947), 153-183. MR 19596
  • 3. Irving Kaplansky, Locally compact rings, Amer. J. Math. 70 (1948), 447-459. MR 24887
  • 4. Seth Warner, Compact noetherian rings, Math. Ann. 141 (1960), 161-170. MR 118749
  • 5. Seth Warner, Locally compact equicharacteristic semilocal rings, Duke Math. J. 35 (1968), 179-189. MR 220781
  • 6. Oscar Zariski and Pierre Samuel, Commutative algebra, Vol. I, Princeton Univ. Press, Princeton, N. J., 1958. MR 90581
  • 7. Oscar Zariski and Pierre Samuel, Commutative algebra, Vol. II, Princeton Univ. Press, Princeton, N. J., 1960. MR 120249


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12089-0

American Mathematical Society